| Model Number |
01.18.133 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
06/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 8 years 7 months after the primary, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the medacta stem and head with a competitor stem and head and revised the medacta liner with a medacta liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 05 june 2023.Lot 144469: (b)(4) items manufactured and released on 17-sep-2014.Expiration date: 2019-08-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.